# SDR L7OA201305142002

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 6,110 hours, 4,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF ROLL RT WING DIP DOWN.  PILOT VERBALLY REPORTED LOUD THUMP/SUSPECTED TIRE FAILURE.   INSPECTED RT LANDING GEAR STRUT, BRAKE AND MAIN WHEEL.  FOUND NO DEFECTS, COULD NOT DUPLICATE PROBLEM DONE IAW AMM 32-00-00-201 & 12-00-00-201.
